Title
Multivariate rational data fitting: general data structure, maximal accuracy and object orientation Multivariate rational data fitting: general data structure, maximal accuracy and object orientation
Author
Faculty/Department
Faculty of Sciences. Mathematics and Computer Science
Publication type
article
Publication
Basel ,
Source (journal)
Numerical algorithms. - Basel
Volume/pages
3(1992) , p. 159-172
ISSN
1017-1398
Carrier
E
Target language
English (eng)
Affiliation
University of Antwerp
Handle